# SDR FDEA201701060067

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADA02055
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME J CHANNEL AND FASTENERS ARE SHOWING SURFACE CORROSION AT BS 840, LONGERONS 51L AND 51R.  REPAIRED THE CHANNEL IAW SRM 53-30-00. FIG 8, SHEET 1, VOL 1.
